An algorithm for minimizing clustering functions

Bagirov, Adil M and Ugon, Julien 2005, An algorithm for minimizing clustering functions, Optimization, vol. 54, no. 4-5, pp. 351-368, doi: 10.1080/02331930500096155.

Attached Files
Name Description MIMEType Size Downloads

Title An algorithm for minimizing clustering functions
Author(s) Bagirov, Adil M
Ugon, JulienORCID iD for Ugon, Julien orcid.org/0000-0001-5290-8051
Journal name Optimization
Volume number 54
Issue number 4-5
Start page 351
End page 368
Total pages 18
Publisher TAYLOR & FRANCIS LTD
Publication date 2005-08-01
ISSN 0233-1934
1029-4945
Keyword(s) Science & Technology
Technology
Physical Sciences
Operations Research & Management Science
Mathematics, Applied
Mathematics
clustering functions
cluster analysis
nonsmooth, nonconvex optimization
discrete gradient method
OPTIMIZATION
BRANCH
Language eng
DOI 10.1080/02331930500096155
Indigenous content off
Field of Research 0102 Applied Mathematics
0103 Numerical and Computational Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30126713

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 14 times in TR Web of Science
Scopus Citation Count Cited 16 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 29 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 18 Jul 2019, 12:36:03 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.